# SDR IPXA12M75659

- Difficulty date: September 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 85,137 hours, 14,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62622
- Part serial: UP49556
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, R1 DOOR EXTERIOR SKIN DENTED AT UPPER AFT CORNER.  REPAIRED R1 DOOR SKIN AT UPPER AFT CORNER BETWEEN STA YNPD 17.3-5.5 IAW SRM 52-01-01, REPAIR 3, FIG 201.
